# SDR ASAA2014031007131

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,103 hours, 7,170 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND DURING POWER TRANSFER FROM GROUND POWER TO APU "SAT" PROMPT DISAPPEARED ON MCDU.  ACFT GROUNDED.  QRH COMPLIED WITH, NORMAL OPS RESTORED AFTR CIRCUIT BREAKER RESET.
